Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 6, NWS Fort Worth, TX

May 8, 20145 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at May 8, 2014, 4:15 PM CDT for 5 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2014, 4:15 PM CDT (21:15 UTC)
Expired
May 8, 2014, 7:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Collin County, TX, Delta County, TX, Hopkins County, TX, Hunt County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 156 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WGUS54 KFWD 082115
FFWFWD
TXC085-119-223-231-397-090015-
/O.NEW.KFWD.FF.W.0006.140508T2115Z-140509T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS
  HUNT COUNTY IN NORTH CENTRAL TEXAS
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS
  DELTA COUNTY IN NORTHEAST TEXAS
  HOPKINS COUNTY IN NORTHEAST TEXAS

* UNTIL 715 PM CDT

* AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL NEAR ROYSE CITY...MOVING EAST AT
  40 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED
  AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING
  THROUGH 715 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...CADDO MILLS...QUINLAN...CELESTE...GREENVILLE...WEST
  TAWAKONI...WOLFE CITY...CAMPBELL...COMMERCE...CUMBY...SULPHUR
  SPRINGS...COOPER...COOPER LAKE PARK DOCTORS CREEK...COOPER LAKE
  PARK SOUTH SULPHUR AND COMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3299 9532 3298 9594 3287 9599 3285 9602
      3281 9651 3317 9655 3334 9637 3340 9588
      3346 9586 3349 9575 3347 9568 3348 9560
      3344 9552 3346 9549 3338 9533

$$


HAMPSHIRE
2 follow-up statements
101 
WGUS74 KFWD 082213
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CDT THU MAY 8 2014

TXC085-119-223-231-397-090015-
/O.CON.KFWD.FF.W.0006.000000T0000Z-140509T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELTA TX-HOPKINS TX-HUNT TX-ROCKWALL TX-COLLIN TX-
513 PM CDT THU MAY 8 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
EASTERN COLLIN...ROCKWALL...HUNT...HOPKINS AND DELTA COUNTIES...

AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 5 MILES
WEST OF COOPER TO 9 MILES NORTHEAST OF WEST TAWAKONI...MOVING
NORTHEAST AT 45 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS
THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH
FLOODING THROUGH 715 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE COOPER...COOPER LAKE PARK DOCTORS CREEK...COOPER LAKE PARK
SOUTH SULPHUR...SULPHUR SPRINGS AND COMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3299 9532 3298 9594 3287 9599 3285 9602
      3281 9651 3317 9655 3334 9637 3340 9588
      3346 9586 3349 9575 3347 9568 3348 9560
      3344 9552 3346 9549 3338 9533

$$
684 
WGUS74 KFWD 090011
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT THU MAY 8 2014

TXC085-119-223-231-397-090021-
/O.EXP.KFWD.FF.W.0006.000000T0000Z-140509T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELTA TX-HOPKINS TX-HUNT TX-ROCKWALL TX-COLLIN TX-
711 PM CDT THU MAY 8 2014

...THE FLASH FLOOD WARNING FOR EASTERN COLLIN...ROCKWALL...HUNT...
HOPKINS AND DELTA COUNTIES EXPIRES AT 715 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. RUNOFF WILL CONTINUE 
FOR A NUMBER OF HOURS. LOW WATER CROSSINGS...POOR DRAINAGE 
AREAS...AND OTHER FLOOD PRONE AREAS WILL CONTINUE TO EXPERIENCE 
PONDING.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3299 9532 3298 9594 3287 9599 3285 9602
      3281 9651 3317 9655 3334 9637 3340 9588
      3346 9586 3349 9575 3347 9568 3348 9560
      3344 9552 3346 9549 3338 9533

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 3:12 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 8, 3:12 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CDT THU MAY 8 2014

.DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE CONCHO
VALLEY/HILL COUNTRY AND SOUTHWESTERN SECTION OF NORTH TEXAS
THROUGH LATE AFTERNOON IN THE REGION THAT SAW THE MOST AFTERNOON
SUN AND THE FEWEST MORNING THUNDERSTORMS. THESE STORMS WILL MOVE
NORTHEAST AND AFFECT ALL BUT THE NORTHWEST ZONES OF NORTH TEXAS
THROUGH THE EVENING. ALTHOUGH THE MAIN UPPER LOW WILL CONTINUE TO
ROTATE TOWARD THE NORTHERN PLAINS...LARGE SCALE LIFT WILL LINGER
THROUGH THE NIGHT AS A SECONDARY SHORTWAVE ROTATES EAST. THE
STORMS LATE THIS AFTERNOON/EVENING WILL HAVE A POTENTIAL TO BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE PRIMARY STORM MODE
WILL BE MULTI-CELL CLUSTERS WITH SOME LINEAR SEGMENTS.
HOWEVER...THERE SHOULD BE ENOUGH LOW LEVEL SHEAR TO SUPPORT A FEW
SUPERCELLS.

SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST TONIGHT AS
DRIER AIR MOVES IN BEHIND THE SECONDARY SHORTWAVE. A FEW SHOWERS
OR STORMS MAY LINGER IN THE SOUTHEAST ZONES FRIDAY SINCE LOW LEVEL
MOISTURE MAY NOT GET COMPLETELY SCOURED OUT.

THE UPPER PATTERN WILL BECOME MORE ZONAL ON SATURDAY WHICH WILL
KEEP A SURFACE TROUGH IN PLACE ACROSS THE FRONT RANGE OF THE
CENTRAL ROCKIES AND KEEP LOW LEVEL MOISTURE IN PLACE ACROSS NORTH
TEXAS.

AN UPPER TROUGH WILL DEVELOP ACROSS THE WESTERN U.S. SATURDAY
NIGHT AND SUNDAY. THIS SYSTEM WILL MOVE FROM THE ROCKIES TO THE
CENTRAL PLAINS SUNDAY NIGHT THROUGH MONDAY. ENERGY FROM THIS
SYSTEM COUPLED WITH LIFT FROM AN ASSOCIATED COLD FRONT WILL BRING
A CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS SUNDAY NIGHT
THROUGH MONDAY. THERE MAY BE ENOUGH INSTABILITY ASSOCIATED WITH
THIS SYSTEM FOR A FEW STRONG TO SEVERE STORMS.

THUNDERSTORM CHANCES SHOULD END QUICKLY FROM NORTH TO SOUTH ON
MONDAY AFTERNOON AS MUCH DRIER AND COOLER AIR MOVES IN BEHIND THE
COLD FRONT. THIS DRY AND COOL AIR SHOULD REMAIN IN PLACE ACROSS
NORTH TEXAS TUESDAY AND WEDNESDAY WITH A NORTHERLY SURFACE WIND
AND NORTHWEST FLOW ALOFT.

LOW LEVEL MOISTURE SHOULD BEGIN A SLOW RETURN TO NORTH TEXAS ON
THURSDAY AHEAD OF A DEVELOPING SURFACE LOW ACROSS THE CENTRAL
HIGH PLAINS. THIS INCREASE IN MOISTURE WILL RESULT IN MORE CLOUDS
AND SLIGHTLY WARMER TEMPERATURES BY THE END OF NEXT WEEK.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  89  70  90  72 /  30  10  10  10  10
WACO, TX              68  89  70  88  73 /  40  20  20  10  10
PARIS, TX             67  83  66  85  68 /  50  20  10  10  10
DENTON, TX            65  87  69  91  73 /  20  10  10  10  10
MCKINNEY, TX          66  86  68  86  72 /  30  10  10  10  10
DALLAS, TX            69  88  70  88  72 /  30  10  10  10  10
TERRELL, TX           68  85  67  86  71 /  50  10  10  10  10
CORSICANA, TX         68  86  68  86  71 /  50  20  20  10  10
TEMPLE, TX            68  86  68  86  72 /  40  20  20  10  10
MINERAL WELLS, TX     62  88  64  90  68 /  20  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

84/79
Hazardous weather outlook, May 8, 3:13 AM CDT, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
313 AM CDT THU MAY 8 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090815-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
313 AM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE REGION TODAY INTO
THIS EVENING...THEN ACROSS FAR EASTERN PARTS OF THE AREA DURING
THE OVERNIGHT HOURS. STORMS WITH LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH THIS EVENING. ANY HEAVIER
RAINFALL MAY PRODUCE LOCALIZED FLOODING PROBLEMS...ESPECIALLY
AROUND CREEKS AND TYPICAL LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW LINGERING AND NON-SEVERE THUNDERSTORMS ARE POSSIBLE EARLY
FRIDAY MORNING SOUTHEAST OF A PARIS...CORSICANA...TEMPLE LINE.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE REGION SUNDAY
NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY ACROSS ALL OF NORTH
TEXAS...THEN INTO THE EVENING HOURS ACROSS AREAS EAST OF INTERSTATE
35.

In the hours before

Local storm report, May 8, 3:08 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     3 NW JOSHUA             32.50N  97.42W
05/08/2014                   JOHNSON            TX   EMERGENCY MNGR

            2 MOBILE HOMES DAMAGED. UNKNOWN NUMBER OF SEVERE
            INJURIES. POWER LINES DOWN.
Local storm report, May 8, 3:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     3 N DALLAS              32.81N  96.78W
05/08/2014  E60 MPH          DALLAS             TX   PUBLIC

            ESTIMATED 60 MPH AND NICKEL HAIL NEAR LOVE FIELD
Local storm report, May 8, 3:41 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     DALLAS                  32.77N  96.78W
05/08/2014  E60 MPH          DALLAS             TX   TRAINED SPOTTER

            0.88" HAIL, LOW WATER CROSSINGS FLOODED NEAR DALLAS LOVE
            FIELD
Local storm report, May 8, 3:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     HIGHLAND PARK           32.82N  96.77W
05/08/2014                   DALLAS             TX   TRAINED SPOTTER

            TREES DOWN IN HIGHLAND PARK
Local storm report, May 8, 3:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     6 E DALLAS              32.77N  96.68W
05/08/2014                   DALLAS             TX   PUBLIC

            PICTURE OF LARGE TREE ON A CAR SENT VIA TWITTER
Local storm report, May 8, 4:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
405 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND GST     DALLAS                  32.77N  96.78W
05/08/2014  E70 MPH          DALLAS             TX   AWOS

            AIRPORT LLWAS SENSOR REPORTED 70 MPH WIND GUST.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 9:41 PM CDTSpecial Weather StatementFWDEastland34 min
May 7, 10:17 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens43 min
May 7, 10:36 PM CDTSevere Thunderstorm WarningFWDYoung39 min
May 7, 10:56 PM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 7, 11:11 PM CDTSpecial Weather StatementFWDJack34 min
May 8, 4:28 AM CDTSpecial Weather StatementFWDStephens, Young62 min
May 8, 6:40 AM CDTSpecial Weather StatementFWDStephens, Young65 min
May 8, 7:28 AM CDTSpecial Weather StatementFWDEastland, Stephens32 min
May 8, 8:41 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 8, 9:11 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
May 8, 10:06 AM CDTAreal Flood AdvisoryFWDDallas114 min
May 8, 10:16 AM CDTAreal Flood AdvisoryFWDRockwall119 min
May 8, 10:42 AM CDTSpecial Weather StatementFWDRockwall33 min
May 8, 10:51 AM CDTAreal Flood AdvisoryFWDEllis114 min
May 8, 10:57 AM CDTAreal Flood AdvisoryFWDHunt3 hr
May 8, 11:22 AM CDTFlash Flood WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall113 min
May 8, 11:27 AM CDTSpecial Weather StatementFWDKaufman33 min
May 8, 1:00 PM CDTFlash Flood WarningFWDDelta, Hopkins, Hunt2 hr
May 8, 1:44 PM CDTSpecial Weather StatementFWDTarrant31 min
May 8, 2:30 PM CDTAreal Flood AdvisoryFWDTarrant60 min
May 8, 2:31 PM CDTSpecial Weather StatementFWDTarrant29 min
May 8, 2:35 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant55 min
May 8, 3:00 PM CDTRiver Flood WarningFWDHunt38 hr
May 8, 3:00 PM CDTRiver Flood WarningFWDHunt, Rockwall38 hr
May 8, 3:09 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis66 min
May 8, 3:12 PM CDTAreal Flood AdvisoryFWDDallas2 hr
May 8, 3:32 PM CDTTornado WarningFWDDallas43 min
May 8, 3:50 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall55 min
May 8, 4:19 PM CDTFlash Flood WarningFWDDallas116 min
May 8, 4:33 PM CDTRiver Flood WarningFWDDallas14 hr
May 8, 4:35 PM CDTSpecial Weather StatementFWDLampasas25 min
May 8, 4:42 PM CDTSpecial Weather StatementFWDEllis33 min
May 8, 4:48 PM CDTSevere Thunderstorm WarningFWDLampasas57 min
May 8, 5:21 PM CDTFlash Flood WarningFWDLampasas3 hr
May 8, 5:22 PM CDTSevere Thunderstorm WarningFWDCoryell53 min
May 8, 5:43 PM CDTAreal Flood AdvisoryFWDLamar2 hr
May 8, 5:46 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas59 min
May 8, 6:35 PM CDTSpecial Weather StatementFWDBell25 min
May 8, 6:42 PM CDTFlash Flood WarningFWDKaufman, Van Zandt2 hr
May 8, 6:43 PM CDTSpecial Weather StatementFWDNavarro32 min
May 8, 6:55 PM CDTSpecial Weather StatementFWDKaufman35 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.